# SDR 07FDEA02512

- Difficulty date: July 18, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 38,162 hours, 23,708 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Unknown
- Location: Nr 1
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON POWER-UP FOR TAKEOFF, NR 1 REVERSE UNLOCK LIGHT ILLUMINATED.  EXTINGUISHED AFTER RETURNING THROTTLES TO IDLE.   RETURNED TO GATE.  RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-C CATEGORY: C EXPIRATION: 28JUL07 "MEL 78-30-01-C: ENGINE (IDENTIFY 1 OR 2.  NR 1 THRUST REVERSER INOP.  THRUST REVERSER IS DEACTIVATED IN FORWARD THRUST POSITION."  [07-27-07]    R & R RESSURE REGULATING AND SHUT OFF VALVE PER  MM 78-31-05-4. REACTUATED TR PER MM 78-31-00-9.  OP'S CHECKS NORMAL PER MM 78-31-00-5 AND PER A300. OKAY FOR SERVICE.
